# SDR DL72S950216

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING NR 3 LEADING EDGE SLAT WAS FOUND WITH INTERNAL SUPPORT RIBS NR 7 AND NR 9 CRACKED.  REPAIRED PER SRM 57-54-0.
